Manicheva Svetlana Vladimirovna

Маничева Светлана Владимировна

Contacts

Primary affiliation

  • Karelian State Pedagogical University
  • 185035, Pushkinskaya 17, Petrozaodsk, Russia

Journal publications:

  1. Manicheva S.V., Chernov I.A. Mathematical model of hydride phase change in a symmetrical powder particle, Computer Research and Modeling, 2012, vol. 4, no. 3, pp. 569-584
  2. Chernov I.A., Manicheva S.V. Adjoint grid parabolic quazilinear boundary-value problems, Computer Research and Modeling, 2012, vol. 4, no. 2, pp. 275-291

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus